The set of periods for the Morse-Smale diffeomorphisms on T^2
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2012
Abstract: In the present paper, by using Lefschetz zeta function, we study the set of periods of the Morse-Smale diffeomorphisms defined on the two-dimensional torus for every homotopy class.
Note: Número d'acord de subvenció MCYT/MTM2005-03860
Note: Número d'acord de subvenció MCYT/MTM2005-06098-C02-01
Note: Número d'acord de subvenció AGAUR/2005/SGR-550
Note: Agraïments/Ajudes: Fundación Séneca, grant number 00684-FI-04, and PAI06-0114 (JCCM).
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Morse-Smale diffeomorphism ; Lefschetz number ; Zeta function ; Set of periods
Published in: Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 19 Núm. 4 (2012) , p. 471-484, ISSN 1918-2538



14 p, 327.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-10-02



   Favorit i Compartir